# SDR MALA060343

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,209 hours, 23,451 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SUSTAINED DAMAGE FROM HAIL.  TWO DENTS REQUIRED REPAIRS.  FIRST DENT DAMAGE MEASURES 3/8 INCH IN DIAMETER AND .006 INCH IN DEPTH, LOCATED 13.5 INCH FROM TRAILING EDGE AND AT STATION 84.64.  SECOND DENT DAMAGE MEASURES 5/8 INCH IN DIAMETER AND .018 INCH IN DEPTH, LOCATED 15.75 INCH FROM TRAILING EDGE AND AT STATION 84.64.  COMPLETED COMPOSITE REPAIR TO STABILIZER SKIN IAW EO#S55017.
